115.A nurse is reviewing the laboratory findings of a client who is receiving IV infusion of insulin. The client’s lab findings reveal a potassium level of 5.5mEq/L, BUN of 15 mg/dL, and a creatinine level of 1 mg/dL. Which of the following interventions is appropriate for the nurse to take?
116. A nurse is providing discharge teaching to a client who is postoperative following the surgical repair of a detached retina. Which of the following statements by the client indicates an understanding of the teaching?
117. A nurse is planning to administer vancomycin IV to a client. Which of the following actions should the nurse take to reduce the risk of an adverse reaction to the vancomycin? a.Give the dose over 60 min b.Administer the medication undiluted c.Obtain trough level 30 min after the medication infusion d.Inject 1% lidocaine prior to each dose
118. A nurse is providing discharge teaching to a client who has chronic kidney disease and is receiving hemodialysis. Which of the following instructions should the nurse include in the teaching ?